You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Traces and Subadditive Measures on Projections in JBW-Algebras and Von Neumann Algebras
L. J. Bunce and J. Hamhalter
Proceedings of the American Mathematical Society
Vol. 123, No. 1 (Jan., 1995), pp. 157-160
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2160621
Page Count: 4
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Let P(M) be the projection lattice of an arbitrary JBW-algebra or von Neumann algebra M. It is shown that the tracial states of M correspond by extension precisely to the subadditive probability measures on P(M). The analogous result for normal semifinite traces is also proved.
Proceedings of the American Mathematical Society © 1995 American Mathematical Society